Thread: fina PCT
09-13-2005, 10:01 AM #1
i know i should have done a search, but im EXTREMELY bored at work and am procrastinating about paperwork! anyways, i am doing a fina crystal transdermal cycle. i made the crystal fina originally for injection, but i can always do that again. my buddy did this with the fina pellets and worked pretty good for him, so i figured id give it a try. i am doing 65 milligrams ED at night time for approximately 8 weeks. well, the only sign of fina gyno was itchy nipples. no puffyness, but i did have some hard nipps. should i get something to prevent these gyno problems, or from what ive heard it goes aways after the cycle. any thoughts?
09-13-2005, 10:44 AM #2
bump for some help?
09-13-2005, 05:02 PM #3
If you are doing fina w/o test good luck with that sex drive.......
09-14-2005, 12:00 PM #4
actually, its been on and off. and like i said, its transdermall, not injectable. some days i feel like humping whales, then somedays i just dont care for anything.
09-14-2005, 04:43 PM #5Originally Posted by legobricks
09-14-2005, 06:58 PM #6
thanx brotha! can i get that B6 at GNC or somewhere similar?
09-15-2005, 04:44 PM #7Originally Posted by legobricks
09-15-2005, 04:48 PM #8
k, thanx. ill get some asap!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)